Anadin Original - 16 Caplets

£1.75
16 UNI | £0.11 per 1UNI
6221726

Anadin Original Caplets. Headaches. Dual Action.
See details below, always read the label
Suitable for:
Adults & children over 16 years
Active ingredients: Aspirin 325mg & Caffeine 15mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 3 Boots Advantage Card points with this purchase

Arrow Product details

Anadin Original. For relief from:

  • Headache
  • Toothache
  • Cold and Flu Symptoms
  • Period Pain
  • Muscular Aches
  • Sore Throat
  • Migraine
  • Rheumatic pain
  • Fever

 

Also provides relief from: joint swelling, neuralgia, feverishness, strains, sprains, stiffness, sciatica, lumbago, fibrositis
 
Dual Action:
Aspirin - targets source of pain
Caffeine - helps speed up pain relief

Suitable for

Adults, elderly and young persons aged 16 and over.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before using this product.

Adults, elderly and young persons aged 16 and over: Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required.

Hazards and Cautions

Before taking this medicine:
 
Do not:

  • take more than 12 tablets in 24 hours
  • do not give to children aged under 16, unless on the advice of a doctor
  • do not take more medicine than the label tells you to

 

If you do not get better, talk to a doctor
 
Contains Aspirin
Please read the enclosed leaflet which provides further information about this medicine
 
Storage
Do not store above 25°C
 
Keep all medicines out of the sight & reach of children
 
Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies
  • Keep all medicines out of the reach of children

Active ingredients

Aspirin and Caffeine

Ingredients

Active Ingredients: Aspirin 325mg and Caffeine 15mg.

Also Contains: quinine sulphate, microcrystalline cellulose (E460), maize starch, calcium
stearate, hydroxypropyl methylcellulose (E464) and polyethylene glycol

...read more ...read less

Delivery options

Click & Collect
£1.50 or free if you spend £15 or more from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.